MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that "when he released the brakes to get up," the wheel "gave out" and he "fell on his backside and hit his head and back." he received in-patient treatment in a hospital and rehabilitation facility for approximately three weeks, and is now receiving in-home physical therapy.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key15494158
Report Number2438477-2022-00092
Device Sequence Number1919203
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public00822383233246
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
Report Date (Section F) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberR728BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/30/2022
Event Location Home
Date Report to Manufacturer09/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale
Patient Weight111 KG
Date Report Sent to FDA09/26/2022